# SDR AALA20100501TUL01

- Difficulty date: May 1, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSLAGE HAS DENT AT STATION 237 BETWEEN LONGERON 17 AND LONGERON 18 NO LATER THAN NEXT HEAVY C CHECK PERFORM PERMANENT REPAIR PER SRM 53-04-00.  INSTALLED DOUBLER REPAIR PER SRM 53-04-00 FIGURE 12B AND SRM 53-34-00 FIGURE 2.
